# SDR AALA20000684

- Difficulty date: April 22, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: QACF100
- Part serial: P123C
- Condition: Defective
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

ORD - FLT 1399 - BEFORE FLIGHT, FIRE APU MESSAGE ON MFDU.  WENT OUT IMMEDIATELY AFTER FIRE BOTTLE DISCHARGED.  BURNED PLASTIC FOUND IN APU SHROUD.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
